# SDR MASA200800248

- Difficulty date: March 20, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 26,398 hours, 19,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2824 PHX-TUS, RT OVERWING EMERGENCY EXIT FLOOR LEVEL SIGN LIGHTS INOP.  MX RESET THE SYSTEM AND THE LIGHT OP CHECKED GOOD.
